MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D401
Medical Device Problem Codes Signal Artifact/Noise (1036); Premature Discharge of Battery (1057); Over-Sensing (1438); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.Additionally, this patient experienced an episode in which 1 early ventricular sense blanked out the right atrial (ra) beat.The ventricle became greater than atrium and anti-tachycardia pacing (atp) was inappropriately delivered.Technical services (ts) provided programming optimization and while reviewing observed some previous false atrial tachy response (atr) episodes with noise on both the ra and shock channels, with oversensing only on the ra.This icd remains in service at this time.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.Additionally, this patient experienced an episode in which 1 early ventricular sense blanked out the right atrial (ra) beat.The ventricle became greater than atrium and anti-tachycardia pacing (atp) was inappropriately delivered.Technical services (ts) provided programming optimization and while reviewing observed some previous false atrial tachy response (atr) episodes with noise on both the ra and shock channels, with oversensing only on the ra.This icd remains in service at this time.No adverse patient effects were reported.Additional information was received from the field that the physician requested to increase the lowest tachy therapy zone to prevent further inappropriate atp.The physician and patient are discussing device replacement options with no date set.No adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
Additional information received from the field for b5 and e1: initial reporter email fields.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'cause linked to device but unable to trace more specifically'.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of oversensing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.Additionally, this patient experienced an episode in which 1 early ventricular sense blanked out the right atrial (ra) beat.The ventricle became greater than atrium and anti-tachycardia pacing (atp) was inappropriately delivered.Technical services (ts) provided programming optimization and while reviewing observed some previous false atrial tachy response (atr) episodes with noise on both the ra and shock channels, with oversensing only on the ra.This icd remains in service at this time.No adverse patient effects were reported.Additional information was received from the field that the physician requested to increase the lowest tachy therapy zone to prevent further inappropriate atp.The physician and patient discussed device replacement options with no date set.No adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.Additionally, this patient experienced an episode in which 1 early ventricular sense blanked out the right atrial (ra) beat.The ventricle became greater than atrium and anti-tachycardia pacing (atp) was inappropriately delivered.Technical services (ts) provided programming optimization and while reviewing observed some previous false atrial tachy response (atr) episodes with noise on both the ra and shock channels, with oversensing only on the ra.This icd remains in service at this time.No adverse patient effects were reported.Additional information was received from the field that the physician requested to increase the lowest tachy therapy zone to prevent further inappropriate atp.The physician and patient discussed device replacement options with no date set.No adverse patient effects were reported.This icd remains in service.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'cause linked to device but unable to trace more specifically'.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of oversensing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Additional information was received that this icd was explanted and replaced.No additional adverse patient effects were reported.This icd is no longer in service.

Brand Name
PERCIVA? ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24280162
Report Number2124215-2026-06893
Device Sequence Number15517358
Product Code LWS
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number253557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/06/2026
04/15/2026
06/02/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/06/2026
04/17/2026
06/04/2026
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale